Hello, everyone. Since August, I've been ping ponging back and forth into my doctor's office to try and find out what was wrong with me (extreme anxiety- almost to the verge of mental breakdowns - frequent urination, low blood pressure, low body temp, chills, and overall weakness). After checking my urine, the doc found blood and white blood cells but no bacteria. I was given Bactrim for 5 days but soon after, the symptoms returned along with a yeast infection. Discouraged, I went back to the doctor where they gave me a pap and found an infection in my vagina (vaginitis was on my chart) but he did not say whether it was caused by yeast or bacteria. On a side note, I've had BV before- which was caused by an IUD (I had it removed almost 2 years ago, so I know it's not that). I was prescribed 3 teraconazole suppositories and after taking the first one I had a fever with chills and greenish discharge that looked like someone with a sinus infection had sneezed on a tissue. The second day I got the fever/chills after 5 minutes of inserting the medicine followed by heavy yellowish discharge throughout the day. For some reason or other I had to postpone taking the third dosage but when I did 1.5 days later, there was no fever/chills and the discharge was very minimal and whitish in color. A few days ago, I received the results of my pap: everything was normal (no STDS), no fungi or bacteria!! WUT??? So, now that you all know the back story, I can continue with my questions: 1. What caused this? Was this caused by the last time I had sex with BF? He may have not been entirely clean, I don't know. 2. How can I prevent this? If this is caused by candida overgrowth, can a low glycemic diet + coconut oil + garlic supplements + yogurt + acidophilus pills keep me in balance? What about doing a medicinal douche of hydrogen peroxide to balance the yeast and kill the bacteria? I don't ever want this happening to me *ever* again.. I cannot even begin to explain the hardships I've had to face since this mystery infection, including lack of self-respect and hope..